# SDR IXXA20150930113

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 56,506 hours, 23,640 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM SLIDE LIGHT NOT ILLUMINATED WITH SLIDE ARMING LEVER ENGAGE.  RELAMPED R1 DOOR SLIDE ARMED LIGHT.  INSPECTED MODE SELECTOR LEVER GIRT BAR SLIDERS, FLOOR  FITTINGS & PROXIMITY SENSORS AT R1 DOOR.  FAULT NOT DUPLICATED.  FUNCTIONAL CHECK PERFORMED FOR SEVERAL CYCLES IAW AMM 26-66-00 & 25-66-11.
